# SDR DALA2021012100389

- Difficulty date: January 20, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUTBOARD FLAP FRONT SPAR SPLICES AT LEVEL RIB 14 ON LT WING.  CORRECTIVE ACTION: REPLACED OUTBOARD FLAP ON LT WING, PER DELTA AMDS CARD 2750-1020-LT AND AMDS CARD 2750-6020-LT.
